Hydrocodone nausea

 Category: Hydrocodone

Questions and Answers

When do hydrocodone side effects subside?

I took one hydrocodone pill about 500 mg and I passed out for a couple seconds, and I'm left with nausea..when will the hydrocodone wear off?

It is not normal to pass out after taking any medication. Nausea is normal with Vicodin, but you should probably call the doctor, because that is a severe, abnormal reaction.

How to get rid of opiate Nausea?

My stepfather just got perscribed "HYDROCODONE" for pain and a broad spectrum antibiotic for his very painful kidney infection. the analgesic works but produces what he describes as intense nausea! i was wondering if there was anything available to cure his nausea (he throws up every time he wakes up) or any home remedies?

As far as prescriptions Phenergan tablets or suppositories are great,Zofran is wonderful with low side effects(it's even safe in pregnancy) and now has a generic.As far as O-T-C they still make Cola syrup and Emetrol,but they are no where nears as good as the rx items but if it just for short term the O-T-C's may be just fine.

Do pain killers and anti-nausea pills lower the effectiveness of birth control pills?

I know that some cold medicines and antibiotics can make birth control pills ineffective. This month I got very ill and I was sent to the ER where I was prescribed Hydrocodone pain medication and Phynigrin(I'm not sure if I spelled it right) anti-nausea medicine. They also ran Iodine based dye through my body twice (on different occasions) as well as i had to digest a drink containing iodine. Can any of that lower the effectiveness of my birth control pill?

Thank you so very much for your time and answers.

Antibiotics and some types of seizure meds will lower the effectiveness. None of the ones you mention should pose a problem. Make sure you take your pill every day.

If you are taking a strong pain killer and it upsets your stomach, will acidophilus help?

Hydrocodone causes nausea as does savella. Will t his help

NO, acidophilus will not help your upset stomach, all it does is put the good bacteria back in your system. Try eating crackers or something when you take your medicine, that might help. If not, notify your doctor, it might be too strong for you. Good Luck.

I took half of a Hydrocodone and I feel very sick. Will I be okay?

I have a bottle of Hydrocodone I was given for when I got my wisdom teeth removed. I was having a jaw ache this morning so I took half of one and now like an hour later I feel very nauseas. The only thing I've eaten in the last day was a sandwich. Will I be okay? What should I do.

You shouldn't being taking medication for an indication that it wasn't prescribed for (i.e. these pills were for wisdom tooth extraction pain, not as a general pain reliever later on down the road). That said, opiate pain killers a VERY strong, and if you are not used to taking them, nausea is pretty much the number 1 side effect people experience. Lying down with your eyes closed is the best way to get rid of the nausea. In the future, make sure you ask your doctor if it's ok to take an old prescription for new symptoms! You could end up in a very bad state otherwise...please be more careful!

Avoid nausea?

can anyone tell me how to avoid nausea when taking hydrocodone?

Thank goodness I had an MD in the family. I had the same problem when I first started taking various pain mgt meds (before I had a great Pain Specialist).

Call your MD and ask them to prescribe Tigan (generic name Trimethobenzamide) in capsule form for you. They changed the dosages available, so I had to up what I take to 300mg to be taken w/each pain med dosing. (To give you an idea of what is appropriate). It is a Godsend...removes all the nausea!

It was doing such a perfect job that about a year ago I decided to try taking my medication without it, as I hate taking more than needed, and thought perhaps my body was now used to it. In less than one day I was pure green again, and sick as good be. Went back on and never have stopped again. There are several other anti-nausea medications but this one is supposed to have the least side effects and be the most effective for this purpose.

Has anyone has a reaction to hydrocodone? If so what can you take.?

I took hydrocodone after my surgery and it started to kick in after about 15 minutes and I was vomiting at about 25 minutes until my stomach was empty and nausea remained but no more vomiting. What kind of reaction is this? Is this pretty normal? What do you think I can take for a narcotic pain med? I have never been allergic to anything, so I was not sure if this was a fluke one time thing or if I am developing a reaction.

This is not a normal reaction. You may be allergic to one of the ingredients in the medication. You need to telephone your medical doctor and tell about your reaction. The doctor will order a different medication for you.

blog comments powered by Disqus